# SDR EIAA9639

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Cabin
- Part time: 68,923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - CABIN FLOOR WEB CRACKED AT STATION 520 FORWARD AND AFT, AND CORRODED AT STATION 455, LBL 11.  REPAIRED WEB AND INSTALLED DOUBLER PER SRM 51-20-01, 51-40-2, AND 51-10-02.  REMOVED CORROSION, TREATED, ALODINED, AND PRIMED PER SRM 51-10-01.  (M)
